Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.752 Facteur d'impact sur 5 ans: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i3.50
pages 249-259

ON THEVERTICALVELOCITYCOMPONENTEFFECTS ON SOUND WAVE PROPAGATION OF A STATIONARY ORFLOWINGFLUIDINACYLINDRICALTUBEFILLED WITHAPOROUS MEDIA

Hazim M. Dwairi
Civil Engineering Department, Hashemite University, Jordan
Hamzeh M. Duwairi
Mechanical Engineering Department, Faculty of Engineering and Technology, The University of Jordan, 11942, Amman, Jordan

RÉSUMÉ

It is shown that the three main parameters governing the propagation of sound waves in a fluid contained in rigid cylindrical tubes filled with a saturated porous media are the shear wave number s = R√ρω/μ, porosity φ, and the Darcy number Da = R2/K. A variational solution of the problem with isentropic wave propagation in a cylindrical tube in the presence and absence of a convective steady flow is presented. The radial velocity component is included in the continuity and momentum equations. The manner in which the flow influences the attenuation and the phase velocity of the forward and backward propagating acoustic waves is deduced. It is found that the inclusion of the solid matrix increases wave attenuation and enhances the backward wave effects.


Articles with similar content:

Propagation of Sound Waves in a Cylindrical Tube Filled with a Porous Medium
Journal of Porous Media, Vol.12, 2009, issue 6
Hamzeh M. Duwairi, Hazim M. Dwairi
SOUND WAVES PROPAGATION WITHIN POROUS LAYERS USING FORCHHEIMER'S MODEL
Journal of Porous Media, Vol.17, 2014, issue 8
Hamzeh M. Duwairi
Peristaltic Flow of a Two-Layer System in a Poroflexible Tube
Journal of Porous Media, Vol.11, 2008, issue 1
Manoranjan Mishra, A. Ramachandra Rao
STOCHASTIC DEAMPLIFICATION OF SEISMIC MOTION THROUGH MULTILAYERED POROUS MEDIA
Journal of Porous Media, Vol.21, 2018, issue 13
M. Hadid, M. K. Berrah, Mahdia Yasmina Mehiaoui
HYDROMAGNETIC ROTATING FLOWS OF AN OLDROYD-B FLUID IN A POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Ilyas Khan, Kamran Fakhar, Muhammad Imran Anwar